UPHAMOL 1000 COLD & FLU HONEY LEMON (5G x 25 SACHET)

RM31.50

paracetamol 1000mg powder(honey lemon)can be used for relieve fever,headavhe and symptoms of flu and cold.

1 in stock

** TOP LET WAS REMOVED DUE TO THIS PROMOTION** Each sachet contains:1000mg paracetamol powder indications:paracetamol 1000mg powder(honey lemon)can be used for relieve fever,headavhe and symptoms of flu and cold. side/adverse effect: when taken as directed,unwanted effect from paracetamol 1000mg are rare and usually mild.haematological reactions including thrombocytopenia,pancytopenia,neutropenia,and agranulocytosis have been reported.skinrashes and other hypersensivity reactions occur occasionally adults:1 sachet dissolved in a mug or cup of hot water,orally every 4-6 hour as necessary children:not recommeded for child und 12year of age

EXP 03/2021

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.